MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM CATH; FREEDOM SELF-CATH NELATON CH14

COLOPLAST A/S FREEDOM CATH; FREEDOM SELF-CATH NELATON CH14
Model Number 5045301400
Health Effect - Clinical Codes Perforation of Vessels (2135); Hematuria (2558)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
This case involves a male end user (eu) who has been catheterizing for years.Over the last 5 or so months his prostate has enlarged and he has noticed bleeding during catheterization.This bleeding started out as maybe a 1/2 inch smear of blood on his catheter to now quite a bit more.Eventually the blood was observed in his bladder for which he underwent an ablation surgical procedure to help ease the catheterization process.The eu was discharged on (b)(6) 2021 and currently has a foley catheter in.His doctor has recommended the use of softer catheters with a coude tip for future catheterization.No additional information was provided.

Brand Name
FREEDOM CATH
Common Device Name
FREEDOM SELF-CATH NELATON CH14
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12009635
Report Number3005945907-2021-00004
Device Sequence Number14370953
Product Code EZD
UDI-Device Identifier05708932576307
UDI-Public05708932576307
Combination Product (Y/N)N
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5045301400
Device Catalogue Number50453
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;